Journal of Geometry

, Volume 4, Issue 2, pp 91–117 | Cite as

Metrische Räume Mit Dreiseitverbindbaren Teilräumen II

  • Wolfgang Nolte
Article

Abstract

A summary of the contents is given in part I of this paper which also is published in the Journal of Geometry.

Die Sätze sind, in Teil I beginnend, durchnummeriert. Betr. Einleitung, Inhaltsübersicht und Literaturverzeichnis s. Teil I.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser-Verlag 1974

Authors and Affiliations

  • Wolfgang Nolte
    • 1
  1. 1.Fachbereich Mathematik der Technischen Hochschule61 Darmstadt

Personalised recommendations